Send to

Choose Destination
See comment in PubMed Commons below
J Am Acad Dermatol. 2008 Aug;59(2 Suppl 1):S4-6. doi: 10.1016/j.jaad.2007.06.040.

Occurrence of subacute cutaneous lupus erythematosus after treatment with fluorouracil and capecitabine.

Author information

  • 1Department of Dermatology, Medical University of Graz, Graz, Austria.


Capecitabine, an oral fluoropyrimidine and 5-fluorouracil (FU) prodrug recently approved for the treatment of metastatic colon and breast cancer, is currently under investigation in patients with gastric cancer. It has the advantage of oral administration, and good tolerability with its activity being comparable with intravenous 5-FU. Lupus erythematosus and lupuslike drug eruptions have been observed after 5-FU treatment, but so far no cases of subacute cutaneous lupus erythematosus have been described in patients treated either with capecitabine or 5-FU. We report a patient who developed subacute cutaneous lupus erythematosus after administration of 5-FU and capecitabine.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center